Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The transfer and compact Lie groups


Author: Mark Feshbach
Journal: Bull. Amer. Math. Soc. 83 (1977), 372-374
MSC (1970): Primary 55F40
DOI: https://doi.org/10.1090/S0002-9904-1977-14274-2
MathSciNet review: 0440548
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] J. C. Becker, Characteristic classes and K-theory (talk).
  • [Br] G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • [C-E] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 77480
  • [D] A. Dold, Transfert des points fixes d'une famille continue d'applications, C. R. Acad. Sci. Paris Sér. A 278 (1974), 1291-1293. MR 50 #1231. MR 348734
  • [F] Mark Feshbach, The transfer and compact Lie groups, Thesis, Stanford Univ., 1976. MR 440548

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40

Retrieve articles in all journals with MSC (1970): 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14274-2

American Mathematical Society